| Model Number |
RNONB8STF |
| Medical Device Problem Codes |
Product Quality Problem (1506); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
05/08/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
According to the reporter, a laparoscopic bypass was going to be performed with the robot.At the time of placing the robotic trocars, the surgeon realized that the trocars had to be fully inserted to reach the abdominal cavity, which meant that the trocar had no mobility.The trocar was not long enough.For this reason, the surgeon decided to convert the surgery to laparoscopy.In the end, the surgery has not been converted laparoscopy either because the patient decompensated, thus suspending the surgery.
Additional Manufacturer Narrative
D10 concomitant products: ronb11stf, ronb11stf postion v2 bldles opt 11m std (lot# j3h3365y) mrasc0002, arm cart assembly mrasc0002 (lot# unknown) medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.